# SDR MALA976397

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Vapor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START, FLIGHT ATTENDANT NOTICED VAPOR RISING FROM AISLE CARPET.  MAINTENANCE REMOVED FLOOR PANEL, INSPECTED, FOUND NO DEFECTS.  GROUND RAN AIRCRAFT, NO DEFECTS NOTED.  ALL CHECKS GOOD.
